| Catalog Number |
MCS-2.9-NT-135-15-HP |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Prior to the procedure in preparing the cantata 2.9 superselective microcatheter, the catheter was flushed, the syringe was connected to the hub and when they attempted to push the saline through the hub separated from the catheter.Another device was used to complete the procedure.This device did not make contact with the patient.